# SDR AALA202207222138

- Difficulty date: July 21, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A300*
- Aircraft serial: 5422
- Aircraft time: 29,674 hours, 11,808 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: M241GB199
- Condition: None
- Location: Zone 500 - Lh Wi
- Part time: 72,722 hours, 28,570 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT TRANSFER FAULT-ECAM ACTION DID NOT CLEAR LEFT TANK -14000 AND STAYING CENTER 3800 RIGHT 12000 UNABLE TO GET FUEL OUT OF LEFT TANK. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED FUEL CONTROL VALVE ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-26-43.
